# SDR CA980713016

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 211401150
- Condition: Fluctuating
- Location: Airspeed
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) JUST AFTER DESCENT, NR 1 ASI READINGS BECAME UNRELIABLE, FLUCTUATING BETWEEN ZERO-220 KNOTS, FLIGHT DIRECTOR AND YAW DAMPER DISCONNECTED.  FLUCTUATION STOPPED AFTER 2 OR 3 MINUTES.
